Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1981, Volume 49, Issue 4

Exact Density Functions and Approximate Critical Regions for Likelihood Ratio Identifiability Test Statistics<1035:EDFAAC>2.0.CO;2-T
p. 1035-1055

George F. Rhodes, Jr.

The exact finite-sample density function of the likelihood ratio (LR) test of overidentifying restrictions in linear equations with any number of included endogenous and exogenous variables is presented, along with its derivation. Properties of the density function and the LR test are presented and discussed. A new approximation for the LR test critical region is proposed and studied.

Log In To View Full Content